Please use this identifier to cite or link to this item:
Author(s): Ferreira, Manuel Alberto M.
Andrade, Marina
Date: 2012
Title: Sojourn times in Jackson networks
Volume: 5
Number: 3
Pages: 225-240
Reference: Ferreira, M. A. M., & Andrade, M. (2012). Sojourn times in Jackson networks. Aplimat - Journal of Applied Mathematics, 5(3), 225-240.
ISSN: 1337-6365
Keywords: Jackson networks
Sojourn time
Randomisation procedure
Abstract: Jackson queuing networks have a lot of practical applications, mainly in the modelling of computation and telecommunications networks. Evidently the time that one customer - a person, a job, a message … – spends in this kind of systems, its sojourn time, is an important measure of its performance. In this work the practical known results about the sojourn time distribution are collected and presented.
Peerreviewed: Sim
Access type: Open Access
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
article_hdl5672.pdf347,13 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.